On the lipschitz continuity of the solutions of a class of elliptic free boundary problems

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In this article we prove local interior and boundary Lipschitz continuity of the solutions of a general class of elliptic free boundary problems in divergence form.

Original languageEnglish
Pages (from-to)165-181
Number of pages17
JournalJournal of Applied Analysis
Volume14
Issue number2
DOIs
Publication statusPublished - Dec 2008
Externally publishedYes

Keywords

  • Free boundary
  • Lipschitz continuity

ASJC Scopus subject areas

  • Mathematical Physics
  • Statistics, Probability and Uncertainty
  • Computational Theory and Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the lipschitz continuity of the solutions of a class of elliptic free boundary problems'. Together they form a unique fingerprint.

Cite this